advertisement
Question
Posted by: Annette | 2011/08/09

Livifem and chest pains

Doctor, can Livifem or Angeliq result in one having chest pains please? I took Angeliq for a year, all fine, then went off it due to bloadtedness. Dr then gave me Livifem, which I took for a month. Stopped 3 days ago as I am experiencing chest pains. What now please? I still get hot flushes, but not taking anything at the moment. I read the Tibolone in Livifem isnt too good for a person? Re weight gain. Kindly advise. Thank you!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

These should not cause chest pains. However, if you are at the age when you are taking HRT, heart problems are commoner and you should see your doctor to have this checked out. Dixarit and one of the SSRIs are alternatives for hot flushes but these will need to be discussed with your doctor.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2011/08/16

These should not cause chest pains. However, if you are at the age when you are taking HRT, heart problems are commoner and you should see your doctor to have this checked out. Dixarit and one of the SSRIs are alternatives for hot flushes but these will need to be discussed with your doctor.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement